# SDR AALA201805019037

- Difficulty date: April 30, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 3,791 hours, 1,457 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FOUND L2 EMERGENCY CYLINDER BELOW PRESSURE LIMIT. CHARGED L2 EMERGENCY CYLINDER PER MM 52-22-00. OK FOR SERVICE.
